# SDR FDEA201909262347

- Difficulty date: September 26, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 27,593 hours, 15,371 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: A5451506320601
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON HAS CRACKED STRUCTURE AT PRESSURIZATION LINE ATTACH POINT UNDER   PANEL 474CR.  REMOVED AND REPLACE PANEL WEB IAW A300-600 SRM 51-40-21 AND AB DWG A54515063
